| Model Number |
M00568211 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to the first of two endovive standard peg kit push method used during the same procedure.It was reported to boston scientific corporation that an endovive standard peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure.The procedure date is unknown.It was reported that when attempting to push the peg tube, the guidewire would not pass through as the hole was closed and way too small for the wire.A second peg kit was opened and had the same problem.The procedure was completed with a new endovive standard peg kit push method.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.(device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.The returned endovive standard peg kit push method device was analyzed.Visual analysis revealed that the peg tube and the introducer dilator was received separated at the connector or transition joint between the tubes and inspection found no damages or obstructions within the tubing.Further visual inspection of the transition joint found no damages or obstructions.Functional analysis was performed using the guidewire that was returned with the peg kit.The guidewire was inserted into the transition joint and was able to pass through the connector with no issues.No other problems with the device were noted.With all available information, boston scientific concludes the reported event of obstruction within the device was not confirmed.The visual inspection of the returned device did not find any damages or obstructions.Functional analysis was performed, and the guidewire was able to pass through the connector without issue.Therefore, the most probable root cause is no problem detected.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.(correction): (sud reprocessed and reused?) has been updated.
Event or Problem Description